Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Depression, anxiety, bipolar disorder. Taking lithium, switched to epilim, seraquel. Treatment?

hello, i m XXXX here, i m 31 years old, before this i had depress and anxiety but now i do no why their change my disease is bipolar mood disorder their firstly change lithium ...setraline, apodiazepam and now to epilim 200, arip mt 10 and xanapam...and change again thirdly for seraquel, lsetraline and apodiazepam and now lastly i m using arip mt 10,xanapam and epilim........please help me?????
Asked On : Wed, 25 Jul 2012
Answers:  2 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to the forum

In Bipolar disorder, there are alternating manic and depressive symptoms.....

In your case it might be the reason that you were diagnosed initially as having depression and were prescribed antidepressants (when actually you were experiencing depressive part of bipolar disorder) ........ so you were not initially diagnosed as bipolar disorder.... and it sometimes happen in initial stages

Now when your diagnosis is changed.........your treatment has been changed....

Consult your psychiatrist for all the doubts you have regarding treatment change

Good Luck

Answered: Sat, 13 Oct 2012
I find this answer helpful
Psychiatrist Dr. Indiver Kalra's  Response
hello there,
Dear in your case you have mentioned about the change in treatment, but the thing which you have not clearly mentioned is that what is the reason for that change??? whether it is due to side effects, non improvement, compliance issues, intolerability or changing of doctor. please specify that because if you are doing well on one medication, a good psychiatrist prefers not to change that. So please be little bit more specific.
Take care.
Answered: Thu, 11 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor